Journal article icon

Journal article

The diffeomorphism group of a K3 surface and Nielsen realization

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/jlms/jdp002

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
Volume:
79
Issue:
3
Pages:
701-718
Publication date:
2009-06-05
DOI:
EISSN:
1469-7750
ISSN:
0024-6107
URN:
uuid:5d2e76c3-ed54-44e3-adfb-309be819b97a
Source identifiers:
690
Local pid:
pubs:690

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP